# SDR RAIA950437

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Malfunctioned
- Location: Center Sect
- Part time: 5,677 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7316 - WHEN GEAR SELECTED UP, INTRANSIT LIGHT WOULD NOT EXTINGUISH.  RESET HYDRAULIC BYPASS VALVE.  (W)
